RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2011, том 11, выпуск 1, страницы 59–74 (Mi adm5)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

RESEARCH ARTICLE

A generalization of supplemented modules

Hatice Inankila, Sait Halıcıoglub, Abdullah Harmancic

a Department of Mathematics, Gebze Institute of Technology, Kocaeli, Turkey
b Department of Mathematics, Ankara University, Ankara, Turkey
c Department of Maths, Hacettepe University, Ankara, Turkey

Аннотация: Let $R$ be an arbitrary ring with identity and $M$ a right $R$-module. In this paper, we introduce a class of modules which is an analogous of $\delta$-supplemented modules defined by Kosan. The module $M$ is called principally $\delta$-supplemented, for all $m\in M$ there exists a submodule $A$ of $M$ with $M = mR + A$ and $(mR)\cap A$ $\delta$-small in $A$. We prove that some results of $\delta$-supplemented modules can be extended to principally $\delta$-supplemented modules for this general settings. We supply some examples showing that there are principally $\delta$-supplemented modules but not $\delta$-supplemented. We also introduce principally $\delta$-semiperfect modules as a generalization of $\delta$-semiperfect modules and investigate their properties.

Ключевые слова: supplemented modules, $\delta$-supplemented modules, principally $\delta$-supplemented modules, semiperfect modules, $\delta$-semiperfect modules, principally $\delta$-semiperfect modules.

Полный текст: PDF файл (281 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 16U80
Поступила в редакцию: 14.03.2011
Исправленный вариант: 14.03.2011
Язык публикации: английский

Образец цитирования: Hatice Inankil, Sait Hal{\i}c{\i}oglu, Abdullah Harmanci, “A generalization of supplemented modules”, Algebra Discrete Math., 11:1 (2011), 59–74

Цитирование в формате AMSBIB
\RBibitem{InaHalHar11}
\by Hatice Inankil, Sait Hal{\i}c{\i}oglu, Abdullah Harmanci
\paper A generalization of supplemented modules
\jour Algebra Discrete Math.
\yr 2011
\vol 11
\issue 1
\pages 59--74
\mathnet{http://mi.mathnet.ru/adm5}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2868360}
\zmath{https://zbmath.org/?q=an:06120597}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm5
  • http://mi.mathnet.ru/rus/adm/v11/i1/p59

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Ungor B., Halicioglu S., Harmanci A., “on a Class of Delta-Supplemented Modules”, Bull. Malays. Math. Sci. Soc., 37:3 (2014), 703–717  mathscinet  zmath  isi
    2. Hosseinpour M., Ungor B., Talebi Y., Harmanci A., “A Generalization of the Class of Principally Lifting Modules”, Rocky Mt. J. Math., 47:5 (2017), 1539–1563  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:187
    Полный текст:98
    Литература:28
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021